# SDR SWI2025F00791

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS581 BETWEEN STGR 27 AND STGR 26R.  (C-CHECK RO 06/29/2025)REPAIRED CORROSION ON FRAME AT FS581 BETWEEN STGR 27 AND STGR 26R. CRJ900 SRM 53-00-06-201-001-A03 AND 51-42-06-001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY LEAK TEST GOOD
